# SDR CA030703012

- Difficulty date: May 14, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 12,809 hours
- Engine: Cont TSIO520VB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK DISCOVERED ON THE CRANKCASE. THE CRACK WAS IN THE SAME AREA AS A PREVIOUS WELD REPAIR.THE ENGINE WAS REPAIRED (NEW CRANKCASE AND NEW CRANKSHAFT). DURING THE REPAIR THE COUNTERWEIGHT PINS WERE FOUND CORRODED.
